# SDR CALA2013103092527

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 74,235 hours, 27,662 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE ELECTRICAL SMOKE SMELL, SOURCE NOT IDENTIFIED.  SMELL DISSIPATED NO OBVIOUS IRREGULARITIES NOTED.  DID FIND NO SMOKING FASTEN SEAT SIGN LIGHT BULBS BURNT AT ROW 25 DEF.  RELAMPED, OPERATIONS CHECKED GOOD.  FOUND BURNT PAINT IN READING LIGHTS 26 DEF.
